CSpace  > 系统科学研究所
onfirstintegralsofpolynomialautonomoussystems
Wang Yuzhen1; Cheng Daizhan2; Li Chunwen1
2002
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume15Issue:4Pages:363
AbstractUsing Carleman linearization procedure, this paper investigates the problem of first integrals of polynomial autonomous systems and proposes a procedure to find the first integrals of polynomial family for the systems. A generalized eigenequation is obtained and then the problem is reduced to the solvability of the eigenequation. The result is a generalization of some known results.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43206
Collection系统科学研究所
Affiliation1.清华大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang Yuzhen,Cheng Daizhan,Li Chunwen. onfirstintegralsofpolynomialautonomoussystems[J]. journalofsystemsscienceandcomplexity,2002,15(4):363.
APA Wang Yuzhen,Cheng Daizhan,&Li Chunwen.(2002).onfirstintegralsofpolynomialautonomoussystems.journalofsystemsscienceandcomplexity,15(4),363.
MLA Wang Yuzhen,et al."onfirstintegralsofpolynomialautonomoussystems".journalofsystemsscienceandcomplexity 15.4(2002):363.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Yuzhen]'s Articles
[Cheng Daizhan]'s Articles
[Li Chunwen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Yuzhen]'s Articles
[Cheng Daizhan]'s Articles
[Li Chunwen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Yuzhen]'s Articles
[Cheng Daizhan]'s Articles
[Li Chunwen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.